# SDR 2004F00200

- Difficulty date: March 21, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N207CA
- Make and model: Amd FALCON
- Aircraft serial: 153
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Switch
- Part number: A23870101
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT.  FLIGHT CREW NOTIFIED TOWER AND LANDED WITHOUT INCIDENT. (M)
